Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Cyclic vectors in $ A^{-\infty}$


Authors: Leon Brown and Boris Korenblum
Journal: Proc. Amer. Math. Soc. 102 (1988), 137-138
MSC: Primary 46E10,; Secondary 30H05,46J15,47B38
MathSciNet review: 915731
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ f$ is in $ {A^{ - p}}$, then $ f$ is cyclic in $ {A^{ - \infty }}$ if and only if $ f$ is cyclic in every $ {A^{ - q}}(q{\text{ > }}p)$. An analogous result holds for the Bergman spaces $ {B^p}$.

In this note we apply the theory developed in [2 and 3] to explain the relationship between cyclic vectors in $ {A^{ - \infty }}$ and $ {A^{ - p}}$ or $ {B^p}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E10,, 30H05,46J15,47B38

Retrieve articles in all journals with MSC: 46E10,, 30H05,46J15,47B38


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0915731-9
PII: S 0002-9939(1988)0915731-9
Article copyright: © Copyright 1988 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia